Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Banach-Tarski decompositions using sets with the property of Baire

Authors: Randall Dougherty and Matthew Foreman
Journal: J. Amer. Math. Soc. 7 (1994), 75-124
MSC: Primary 04A15; Secondary 54G99, 54H99
MathSciNet review: 1227475
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Randall Dougherty, Solutions to congruences using sets with the property of Baire, J. Math. Log. 1 (2001), no. 2, 221–245. MR 1864737, 10.1142/S0219061301000077
  • [2] K. Kuratowski, Topology. Vol. I, New edition, revised and augmented. Translated from the French by J. Jaworowski, Academic Press, New York-London; Państwowe Wydawnictwo Naukowe, Warsaw, 1966. MR 0217751
  • [3] W. Magnus, A. Karrass, and D. Solitar, Combinatorial group theory, Interscience, New York, 1966.
  • [4] Yiannis N. Moschovakis, Descriptive set theory, Studies in Logic and the Foundations of Mathematics, vol. 100, North-Holland Publishing Co., Amsterdam-New York, 1980. MR 561709
  • [5] Jan Mycielski, The Banach-Tarski paradox for the hyperbolic plane, Fund. Math. 132 (1989), no. 2, 143–149. MR 1002628
  • [6] Jan Mycielski, Problems on finitely additive invariant measures, General topology and modern analysis (Proc. Conf., Univ. California, Riverside, Calif., 1980) Academic Press, New York-London, 1981, pp. 431–436. MR 619069
  • [7] Ivan Niven, Numbers: rational and irrational, New Mathematical Library, vol. 1, Random House, New York-Toronto, 1961. MR 0130199
  • [8] John C. Oxtoby, Measure and category, 2nd ed., Graduate Texts in Mathematics, vol. 2, Springer-Verlag, New York-Berlin, 1980. A survey of the analogies between topological and measure spaces. MR 584443
  • [9] Stan Wagon, The Banach-Tarski paradox, Encyclopedia of Mathematics and its Applications, vol. 24, Cambridge University Press, Cambridge, 1985. With a foreword by Jan Mycielski. MR 803509
  • [10] F. Wehrung, handwritten notes, 1989.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 04A15, 54G99, 54H99

Retrieve articles in all journals with MSC: 04A15, 54G99, 54H99

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society